# SDR SIMA0533

- Difficulty date: February 22, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Out Of Adj
- Location: Nr 1 T/R
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3437 - DURING TAKEOFF ROLL, CREW NOTED ENGINE NR 1 THRUST REVERSER DISAGREE MESSAGE ON EICAS.  TAKEOFF WAS ABORTED AND AIRCRAFT WAS RETURNED TO THE GATE.  MAINTENANCE ADJUSTED LOWER T/R ACTUATOR IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
